# SDR DALA2023112709690

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 75,500 hours, 28,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 POST FLIGHT FOUND COVER FOR OVERWING EXIT SIGN (FWD COVER) DETACHED. CORRECTIVE ACTION: REATTACHED FWD COVER. (4362976)
